# SDR AALA2018050179010

- Difficulty date: April 22, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 60,079 hours, 14,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Row 1ab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT DEFECTIVE ROW 1AB.  REPAIRED THE LIGHT WITH A SERVICEABLE TRIM SURROUND AND LENS LATCH. OPS CHECKED GOOD IAW AMM 33-51-05.
